# SDR MZZA98095

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623DH
- Make and model: Boeing 727264
- Aircraft serial: 20895
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6516275
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - NR 6 KRUEGER LEADING EDGE FLAP ACTUATOR TRUNNION MOUNTING BOX STRUCTURE FOUND CRACKED AT INBOARD LOWER AND OUTBOARD UPPER CORNERS.  INBOARD AND OUTBOARD ANGLES FABRICATED IAW BOEING DRAWING 65-16275 AND INSTALLED IAW SRM 51-30-2.  ACTUATOR REINSTALLED AND FUNCTIONAL CHECK CUTOUT.  (M)
